Facebook Pixel
EmpowHER Guest

Took Plan B, got period. Late second period?

By Anonymous May 21, 2011 - 1:45pm
Rate This


I had a condom failure on April 10 and took Plan B the next morning (there was no ejaculation, but I get worried and took Plan B just in case). On April 18, I received my period as normal (phew!). I have not had sex of any kind since April 10. I was due for my next period on May 15, but haven't gotten it as of May 21. I took a HPT today and it was negative. My periods are always regular and this is the first time I've ever been late, so I'm freaking out. Is it likely that I'm pregnant? Is it possible for a HPT to show a negative result this long after what would be implementation? Or is this Plan B affecting my cycle?

Add a Comment2 Comments

No, you would not be pregnant from your sexual encounter on April 10th.

There are many reasons that your period could be delayed (assuming you have not had sex after April 10th), most presumably from emergency contraception leading to an irregular cycle.

This is normal, and it may take another cycle to get back to a "regular" cycle. If you have any symptoms, you can call your doctor. Otherwise, you may miss your May period, or it may be delayed a few weeks.

May 22, 2011 - 7:35am
EmpowHER Guest

Also, to clarify my period before taking Plan B began on March 25 and ended on April 1. I took the HPT today (May 21) and it was negative.

May 21, 2011 - 3:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.